Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 7, 2008, 10:14 AM EST for 4 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2008, 10:14 AM EST (15:14 UTC)
- Expired
- Mar 7, 2008, 11:00 AM EST
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Camden County, GA, Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 89 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 10:50 AM EST | TSTM WND DMG | 5 S Dock Junction, GA | UTILITY COMPANY REPORTS SEVERAL TREES DOWN ON POWERLINES WEST OF INTERSTATE 95. TIMES WERE ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 6:45 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 071513
TORJAX
GAC025-039-127-305-071600-
/O.NEW.KJAX.TO.W.0007.080307T1514Z-080307T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EST FRI MAR 7 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
WESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1100 AM EST
* AT 1009 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
SOUTHWEST OF WAYNESVILLE...OR NEAR NAHUNTA...MOVING NORTHEAST AT 45
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY...WAYNESVILLE...THALMANN...MOUNT PLEASANT...EVERETT...DOCK
JUNCTION AND BRUNSWICK.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3140 8153 3137 8153 3137 8150 3135 8148
3107 8147 3102 8189 3104 8192 3130 8194
3147 8162
TIME...MOT...LOC 1514Z 243DEG 39KT 3120 8187
$$
ENYEDI3 follow-up statements
000
WWUS52 KJAX 071532
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EST FRI MAR 7 2008
GAC025-039-127-305-071600-
/O.CON.KJAX.TO.W.0007.000000T0000Z-080307T1600Z/
BRANTLEY GA-WAYNE GA-CAMDEN GA-GLYNN GA-
1032 AM EST FRI MAR 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR WESTERN
GLYNN...EXTREME NORTHERN CAMDEN...SOUTHEASTERN WAYNE AND NORTHEASTERN
BRANTLEY COUNTIES...
AT 1028 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR THALMANN...OR 12
MILES WEST OF DOCK JUNCTION...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
PLEASANT...EVERETT AND DOCK JUNCTION.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3139 8153 3137 8153 3135 8148 3109 8147
3107 8148 3110 8168 3114 8180 3135 8185
3147 8162
TIME...MOT...LOC 1532Z 251DEG 37KT 3125 8167
$$
ENYEDI000
WWUS52 KJAX 071542 CCA
SVSJAX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EST FRI MAR 7 2008
GAC025-039-071542-
/O.COR.KJAX.TO.W.0007.000000T0000Z-080307T1600Z/
BRANTLEY GA-CAMDEN GA-
1032 AM EST FRI MAR 7 2008
...THE TORNADO WARNING FOR EXTREME NORTHERN CAMDEN AND NORTHEASTERN
BRANTLEY COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3139 8153 3137 8153 3135 8148 3109 8147
3108 8148 3108 8157 3111 8157 3112 8160
3139 8176 3147 8162
TIME...MOT...LOC 1532Z 251DEG 37KT 3125 8167
$$
GAC127-305-071600-
/O.COR.KJAX.TO.W.0007.000000T0000Z-080307T1600Z/
WAYNE GA-GLYNN GA-
1032 AM EST FRI MAR 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR WESTERN
GLYNN AND SOUTHEASTERN WAYNE COUNTIES...
AT 1028 AM EST...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR THALMANN...OR 12 MILES WEST OF DOCK JUNCTION...MOVING EAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
PLEASANT...EVERETT AND DOCK JUNCTION.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3139 8153 3137 8153 3135 8148 3109 8147
3108 8148 3108 8157 3111 8157 3112 8160
3139 8176 3147 8162
TIME...MOT...LOC 1532Z 251DEG 37KT 3125 8167
$$000
WWUS52 KJAX 071556
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1056 AM EST FRI MAR 7 2008
GAC127-305-071606-
/O.EXP.KJAX.TO.W.0007.000000T0000Z-080307T1600Z/
WAYNE GA-GLYNN GA-
1056 AM EST FRI MAR 7 2008
...THE TORNADO WARNING FOR WESTERN GLYNN AND SOUTHEASTERN WAYNE
COUNTIES EXPIRES AT 1100 AM EST...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3139 8153 3137 8153 3135 8148 3109 8147
3108 8148 3108 8157 3111 8157 3112 8160
3139 8176 3147 8162
TIME...MOT...LOC 1556Z 251DEG 37KT 3133 8140
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 7, 9:21 AM EST, 53 minutes earlier.
Area forecast discussion, Mar 7, 9:21 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST FRI MAR 7 2008
.UPDATE...STRONG TO SEVERE STORMS ARE PUSHING THRU THE LOCAL AREA
THIS MORNING WITH THE MAJORITY OF OUR ZONES UNDER A TORNADO WATCH.
STRONG SLY WINDS ARE GUSTING TO 25-35 MPH IN ADVANCE OF THE
STORMS. STRONGEST STORMS OVER THE SUWANNEE VALLEY ARE BEING
MONITORED FOR ROTATION. LAPS HELICITIES ARE ABOVE 500 IN THIS
REGION. SATELLITE ESTIMATED RAINFALL RATES ARE AVERAGING 1.5
INCHES AN HOUR. RADAR ESTIMATES ARE NEAR 2 INCHES AN HOUR NEAR
LIVE OAK AND HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE WRN ZONES. CURSORY LOOK AT GRIDS SHOWS UPDATES ARE NOT
NECESSARY.
&&
.AVIATION...STRONG AND GUSTY SOUTH WINDS WILL CONTINUE INTO THE
AFTERNOON. A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE AREA
LATE THIS MORNING AND AN AIRPORT WARNING MAY BE ISSUED.
&&
.MARINE...SCA CONDITIONS ARE OCCURRING AT SAUF1 AND MAY NEED TO
ISSUE ANOTHER MWW TO EXPAND THE SCA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 47 54 30 / 100 70 10 0
SSI 69 50 58 35 / 100 80 20 0
JAX 75 52 59 32 / 100 80 20 0
SGJ 78 53 63 36 / 80 80 20 0
GNV 76 53 60 32 / 80 80 20 0
OCF 79 55 62 31 / 80 80 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 6 AM TO 4 PM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 PM EST
SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/ENYEDI/SANDRIK/KERNSHazardous weather outlook, Mar 7, 4:45 AM EST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 AM EST FRI MAR 7 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080940- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 445 AM EST FRI MAR 7 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH 104 IN EFFECT UNTIL NOON EAST FOR MUCH OF NORTH FLORIDA AND SOUTHEAST GEORGIA... ...SEVERE THUNDERSTORMS POSSIBLE TODAY AND EARLY TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA THROUGH LATE TONIGHT... A SQUALL LINE WILL CONTINUE EASTWARD ACROSS NORTHERN FLORIDA AND SOUTHEAST GEORGIA THIS MORNING WITH STRONG THUNDERSTORMS SEGMENTS AND A FEW SUPERCELLS THUNDERSTORMS. ISOLATED SUPERCELLS THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF THE SQUALL LINE. LOW LEVEL WIND SHEAR REMAINS EXTREME UNDER A 70 KT SOUTHWESTERLY LOW LEVEL JET STREAM AND INSTABILITY IS EXPECTED TO INCREASE WITH SOME MODEST HEATING THIS MORNING. DAMAGING WINDS WILL BE PRIMARY SEVERE THREAT...THOUGH TORNADO THREAT MAY BECOME MORE PRONOUNCED LATER THIS MORNING. THE LINE WILL CONTINUE TO MOVE THROUGH THE AREA INTO THE OVERNIGHT HOURS WITH A POSSIBILITY OF SEVERE WEATHER THROUGHOUT THE DAY. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH YOUR AREA. GUSTY SOUTHERLY WINDS MAY REACH UP TO 25 TO 30 MPH OVER THE COASTAL COUNTIES THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS EXPECTED OVER THE AREA AND WILL CONTINUE THROUGH TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 TO 4 INCHES IN HEAVIER BANDS OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED IF HEAVY RAINFALL DOES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...GUSTY WEST WINDS ON SATURDAY... ...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY... VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING THROUGH THE AFTERNOON HOURS. GUSTY WINDS OF AROUND 40 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR ALL OR PORTIONS OF THE FORECAST AREA. ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Mar 7, 8:10 AM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 810 AM EST FRI MAR 7 2008 FLZ020-GAZ162-163-071400- CLINCH-ECHOLS-HAMILTON- 810 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN HAMILTON...CENTRAL CLINCH AND CENTRAL ECHOLS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 900 AM EST... AT 810 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 25 MILES SOUTH OF DU PONT...OR 8 MILES NORTH OF JASPER...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT AND HOMERVILLE THROUGH 900 AM EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 8:36 AM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 836 AM EST FRI MAR 7 2008 GAZ136-152-153-164-165-071415- BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN-WAYNE- 836 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON...BRANTLEY...SOUTHERN WAYNE...NORTHWESTERN CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 915 AM EST... AT 836 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF RACE POND...OR 10 MILES SOUTH OF HOBOKEN...MOVING NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND... TARBORO...HICKOX...RAYBON...NAHUNTA...WAVERLY...HORTENSE...ATKINSON AND WAYNESVILLE THROUGH 915 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Mar 7, 8:54 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 854 AM EST FRI MAR 7 2008 FLZ021-071430- SUWANNEE- 854 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 930 AM EST... AT 854 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 18 MILES SOUTHWEST OF LURAVILLE...OR 10 MILES SOUTHEAST OF PERRY...MOVING NORTHEAST AT 50 MPH. A TORNADO WARNING IS IN EFFECT FOR PORTIONS OF LAFAYETTE COUINTY AND IF THE STORM MAINTAINS ITS CURRENT INTENSITY A WARNING MAY BE REQUIRED FOR PORTIONS OF SUWANNEE COUNTY SOMETOIEM BEFORE 930 A. EST. THE AREA REMAINS UNDER A TORNADO THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Mar 7, 9:20 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 AM EST FRI MAR 7 2008 FLZ022-035-036-071500- ALACHUA-COLUMBIA-GILCHRIST- 920 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN ALACHUA...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1000 AM EST... AT 920 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES WEST OF TRENTON...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON...BELL...NEWBERRY...HIGH SPRINGS...OLENO STATE PARK... ALACHUA...LA CROSSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 1000 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Local storm report, Mar 7, 10:03 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1003 AM EST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
POWER IS OUT ALL OVER THE CITY OF LIVE OAK.
&&
BKERNSLocal storm report, Mar 7, 10:14 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TORNADO N LAKE CITY 30.19N 82.64W
03/07/2008 COLUMBIA FL EMERGENCY MNGR
WIDESPREAD DAMAGE NORTH SIDE OF LAKE CITY. OVERTURNED
VEHICLES AND BUILDING DAMAGE.
&&
LETROThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:45 AM EST | Red Flag Warning | JAX | Brantley, Camden, Clinch, Echols, Glynn, Pierce and 1 more | 39 hr |
| Mar 7, 7:47 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 43 min |
| Mar 7, 8:48 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 42 min |
| Mar 7, 9:32 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more | 43 min |
| Mar 7, 9:39 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 51 min |
| Mar 7, 9:48 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 42 min |
| Mar 7, 9:51 AM EST | Tornado Warning | JAX | Charlton | 39 min |
| Mar 7, 10:08 AM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 67 min |
| Mar 7, 10:18 AM EST | Tornado Warning | JAX | Charlton | 13 min |
| Mar 7, 10:27 AM EST | Tornado Warning | JAX | Wayne | 19 min |
| Mar 7, 10:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 51 min |
| Mar 7, 10:55 AM EST | Tornado Warning | JAX | Camden | 35 min |
| Mar 7, 11:15 AM EST | Tornado Warning | JAX | Camden, Glynn | 30 min |
| Mar 7, 2:41 PM EST | Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 23 hr |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.